Alert archive / Illinois / River Flood Warnings in 2014
River Flood Warning 27, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at May 14, 2014, 8:44 PM CDT for Clay County, Richland County, Illinois. It took effect at May 15, 2014, 8:20 AM CDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- May 14, 2014, 8:44 PM CDT (01:44 UTC)
- In effect from
- May 15, 2014, 8:20 AM CDT
- Expired
- May 19, 2014, 9:12 PM CDT
- In force
- 5 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 19.71 ft at May 16, 2014, 10:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
372
WGUS43 KILX 150144
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
844 PM CDT WED MAY 14 2014
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC025-159-151544-
/O.NEW.KILX.FL.W.0027.140515T1607Z-000000T0000Z/
/CLAI2.1.ER.140515T1607Z.140516T1200Z.000000T0000Z.NO/
844 PM CDT WED MAY 14 2014
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Little Wabash River near Clay City.
* from Thursday morning until further notice.
* At 745 PM Wednesday the stage was 12.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 19.5 feet by Friday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Little Wabash River
Clay City 18 12.9 Wed 8 PM 16.9 19.5 19.3
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$11 follow-up statements
144
WGUS83 KILX 150656
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
156 AM CDT THU MAY 15 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-152056-
/O.EXT.KILX.FL.W.0027.140515T1320Z-000000T0000Z/
/CLAI2.1.ER.140515T1320Z.140516T1200Z.000000T0000Z.NO/
156 AM CDT THU MAY 15 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* from this morning until further notice.
* At 145 AM Thursday the stage was 16.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 19.5 feet by tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 16.7 Thu 2 AM 19.5 19.3 19.3
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$235
WGUS83 KILX 151450
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
950 AM CDT THU MAY 15 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-160450-
/O.EXT.KILX.FL.W.0027.000000T0000Z-140520T0336Z/
/CLAI2.1.ER.140515T1130Z.140517T1800Z.140519T2136Z.NO/
950 AM CDT THU MAY 15 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* until Monday evening.
* At 845 AM Thursday the stage was 18.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.6 feet by
Saturday evening. The river will fall below flood stage Monday
afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 18.3 Thu 9 AM 19.4 19.5 19.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$879
WGUS83 KILX 160319
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1019 PM CDT THU MAY 15 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-161719-
/O.EXT.KILX.FL.W.0027.000000T0000Z-140520T0112Z/
/CLAI2.1.ER.140515T1130Z.140517T1200Z.140519T1912Z.NO/
1019 PM CDT THU MAY 15 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* until Monday evening.
* At 945 PM Thursday the stage was 19.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.3 feet by
Saturday afternoon. The river will fall below flood stage Monday
afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Little Wabash River
Clay City 18 19.2 Thu 10 PM 19.2 19.3 19.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$896
WGUS83 KILX 161404
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
904 AM CDT FRI MAY 16 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-170404-
/O.EXT.KILX.FL.W.0027.000000T0000Z-140520T0600Z/
/CLAI2.1.ER.140515T1130Z.140517T1200Z.140520T0000Z.NO/
904 AM CDT FRI MAY 16 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* until late Monday night.
* At 845 AM Friday the stage was 19.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.7 feet by
tomorrow morning. The river will fall below flood stage Monday
evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 19.6 Fri 9 AM 19.7 19.5 18.8
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$392
WGUS83 KILX 170303
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1003 PM CDT FRI MAY 16 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-171703-
/O.CON.KILX.FL.W.0027.000000T0000Z-140520T0600Z/
/CLAI2.1.ER.140515T1130Z.140517T0245Z.140520T0000Z.NO/
1003 PM CDT FRI MAY 16 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* until late Monday night.
* At 945 PM Friday the stage was 19.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Monday evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 19.7 Fri 10 PM 19.7 19.5 18.8
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$175
WGUS83 KILX 171513
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1013 AM CDT SAT MAY 17 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-180513-
/O.CON.KILX.FL.W.0027.000000T0000Z-140520T0600Z/
/CLAI2.1.ER.140515T1130Z.140517T0245Z.140520T0000Z.NO/
1013 AM CDT SAT MAY 17 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* until late Monday night.
* At 945 AM Saturday the stage was 19.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.7 feet by this
afternoon. The river will fall below flood stage Monday evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 19.6 Sat 10 AM 19.5 19.0 16.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$014
WGUS83 KILX 180332
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1032 PM CDT SAT MAY 17 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-181732-
/O.CON.KILX.FL.W.0027.000000T0000Z-140520T0600Z/
/CLAI2.1.ER.140515T1130Z.140517T0245Z.140520T0000Z.NO/
1032 PM CDT SAT MAY 17 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* until late Monday night.
* At 945 PM Saturday the stage was 19.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 19.4 Sat 10 PM 19.5 19.0 16.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$135
WGUS83 KILX 181538
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1038 AM CDT SUN MAY 18 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-190538-
/O.EXT.KILX.FL.W.0027.000000T0000Z-140519T2230Z/
/CLAI2.1.ER.140515T1130Z.140517T0245Z.140519T1630Z.NO/
1038 AM CDT SUN MAY 18 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* until Monday afternoon.
* At 945 AM Sunday the stage was 19.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 19.1 Sun 10 AM 18.3 16.2 13.7
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$271
WGUS83 KILX 190348
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1048 PM CDT SUN MAY 18 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-191748-
/O.CON.KILX.FL.W.0027.000000T0000Z-140519T2230Z/
/CLAI2.1.ER.140515T1130Z.140517T0245Z.140519T1630Z.NO/
1048 PM CDT SUN MAY 18 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* until Monday afternoon.
* At 945 PM Sunday the stage was 18.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 18.9 Sun 10 PM 16.2 13.7 11.8
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$870
WGUS83 KILX 191450
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
950 AM CDT MON MAY 19 2014
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-200450-
/O.EXT.KILX.FL.W.0027.000000T0000Z-140520T0742Z/
/CLAI2.1.ER.140515T1130Z.140517T0245Z.140520T0142Z.NO/
950 AM CDT MON MAY 19 2014
The Flood Warning continues for
The Little Wabash River near Clay City.
* until late tonight.
* At 845 AM Monday the stage was 18.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 18.7 Mon 9 AM 16.7 13.8 11.7
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$426
WGUS83 KILX 200212
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
912 PM CDT MON MAY 19 2014
...The Flood Warning is cancelled for the following river in
Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC025-159-200242-
/O.CAN.KILX.FL.W.0027.000000T0000Z-140520T0742Z/
/CLAI2.1.ER.140515T1130Z.140517T0245Z.140519T2320Z.NO/
912 PM CDT MON MAY 19 2014
The Flood Warning is cancelled for
The Little Wabash River near Clay City.
* At 845 PM Monday the stage was 17.7 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 620 PM Monday.
* Forecast...The river will continue to fall to 13.8 feet by
Wednesday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 17.7 Mon 9 PM 16.7 13.8 11.7
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 14, 6:58 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, May 14, 6:58 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 658 PM CDT Wed May 14 2014 .DISCUSSION... ISSUED 245 PM CDT Wed May 14 2014 SHORT TERM...Tonight through Friday Morning U/A analysis showed an impressive 100-130 kt 300 mb jet streak from the upper Midwest to north of the western Great Lakes. Synoptic scale lift off right rear quadrant of this jet in concert with shortwave energy lifting NE from sharp Plains trough, and sfc low shifting north into western TN was producing a large area of rain from AR NE through eastern IL and up into MI. Clouds, widespread precip, and an unseasonably cold airmass has led to 15-20 deg below normal readings this afternoon in the low to mid 50s. As the low lifts into central IN by 06z tonight, a classic cold season deformation zone will shift across central and eastern IL. Have categorical pops east of the IL River with likelys farther west. QPF from this afternoon through tonight will range from around a quarter inch west of the IL River to near 1 inch east of I-57. Tight MSLP gradient west of the low will produce 20-30 mph gusts over eastern IL tonight. As the surface system departs the region Thu morning, the upper trough shifts overhead and closes off over WI by late day. Several vort lobes rotating around this feature combined with cold air aloft will bring periods of showers to the area. Very little change in the overall pattern for Thursday night and Friday as the closed mid level circulation deepens and slowly lifts north of Lake Superior. Steeper mid level lapse rates and cyclonic flow with embedded shortwaves will bring more scattered showers for Friday. The core of the low to mid level cold airmass shifts across the region Friday, with 850 mb temps more than 2 standard deviations below normal at -2C. Thus most areas will not get out of the 50s, and low to mid 50s likely across the north. These are still a few degrees above record low highs for the date which are near 50 most locations. Saturday will be a transition day as the upper trough begins to weaken and shift farther NE allowing heights to begin to build. Still enough influence for plenty of diurnal clouds, and slight chance pops over the NE third for isolated showers. Highs remain well below normal in the low 60s. 25 LONG TERM...Saturday through Wednesday. A major change in the upper air pattern will result in a return to above normal temperatures by mid next week. Upper trof over east central US becomes progressive, allowing ridge to finally replace it over MS valley region. This change will allow southerly low level flow to bring warm air into the central sections. Long range models by end of period develop complex low pressure system into the central plains, and increase moisture influx into the area also. Therefore, minor pops in the Tuesday to Wednesday periods ahead of the developing system, with main chances north and west of CWA Goetsch && .AVIATION... ISSUED 658 PM CDT Wed May 14 2014 Deepening low pressure, currently centered over Kentucky, will lift north northeast into southern Ontario by 00Z Friday. The central Illinois terminals will be impacted by the wrap around moisture/rainfall associated with this system for much of the 00Z TAF valid time. Cigs/vsbys will be lowest, as low as IFR later tonight, at KCMI which is closest to the low track. Meanwhile, conditions further west (KBMI/KDEC/KSPI/KPIA) should fall no lower than MVFR. Cigs/vsbys should improve after sunrise Thursday as the system pulls further away and the threat of steadier rains ends. Brisk northeast winds, with some gusts to 20 kts, are likely through the night with the deepening low near by, but they should diminish significantly Thursday as the system pulls away and the pressure gradient slackens. Bak && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 14, 2:42 PM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 242 PM CDT WED MAY 14 2014 ILZ027>031-036>038-040>057-061>063-066>068-071>073-151100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 242 PM CDT WED MAY 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 9:10 PM CDT | River Flood Warning | ILX | Lawrence | 4 days |
Nearby
River Flood Warnings in Illinois, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.